Husband has ben on oxycodone 5mg with tylenol... seeing things that are not there... talking about things that might of happened 30 years ago. very confused..he has colorectal cancer. he is taking the drug for pain
1 May 2011
Depending on how much he has been taking daily and the fact that oxycodone is a short acting drug, he should not experience side effects after 24 to 48 hours. That being said, if he has been on the medication for a while then he may exerience withdrawal symptoms which could last several days to a week or so. If he has been on the oxycodone for an extended amount of time, he will need to taper his dose not stop abruptly so to avoid withdrawals.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
.I have been on the drug for 13 months and I have elected not to continue the drug. How long before I see normal body functions return. (specifically ...
2 answers • 2 Jan 2010
I have a friend in Australia being treated with this drug for advanced prostate cancer and he is being troubled by hot sweats and pains in his legs.
1 answer • 5 Mar 2011
I was told to stop the drug I was taking (oxycodone 4x's/day) by a Dr. who thought I was taking too much meds. It took Dr's over 5yrs of on ...
3 answers • 28 Sep 2011
Colorectal Cancer - What kind of support can I get here? Is it just for people with cancer or can it
... be for people who has lost someone to cancer? I don't want to offend anybody so I thought I would ask first. Thank You.
2 answers • 8 Apr 2013
Tablet would be easier to administer if side effects and efficacy are about the same.
0 answers • 14 days ago